# SDR SWAA2022021508197

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA BETWEEN STA 312 AND 328 LBL 48 INTERCOSTAL IS CRACKED / CABIN CRACKED INTERCOSTAL AT LBL 48 BETWEEN STA 312 TO STA 328. REMOVED CRACKED INTERCOSTAL I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW INTERCOSTAL I/A/W SRM 51-40-05-0F-0 ALSO BOEING DWG 141A5400 REV -. INSTALLED NEW INTERCOSTAL I/A/W SRM 51-40-02-0G-0 ALSO BOEING DWG 141A5400 REV -. APPLIED CIC ITO AREA I/A/W AMM 5-21-91-620-802
